# SDR 2001UALA01609

- Difficulty date: August 5, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N7282U
- Make and model: Boeing 727222
- Aircraft serial: 21560
- Aircraft time: 66,895 hours, 37,835 cycles
- Engine: Pwa JT8D15
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 69287276
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED B-HYDRAULIC SYSTEM ZERO QUANTITY INDICATION DURING CRUISE.  AIRCRAFT CONTINUED TO ORD. THE NR 1 ENGINE HYDRAULIC PUMP FAILED.  REPLACED NR 1 ENGINE HYDRAULIC PUMP, SYSTEM TESTS NORMAL.
